MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMAGARD KNITTED; VASCULAR POLYESTER GRAFT
Model Number HEMAGARD KNITTED GRAFT
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was returned for evaluation.A mismatch between the graft (woven graft, length 30 cm, diameter 30mm) and its labeling (knitted graft, length 40 cm, diameter 16mm) was confirmed.It was noticed that both inner and outer blisters were open.Upon investigation and review of the complaint device history records, it appears that this discrepancy is related to an isolated human error which occured during a manufacturing step.As a correction, the corresponding mislabeled product was found in turkey as it was also returned to the sales and service unit as part of a complaint (see manufacturer report 1640201-2017-00013).As a corrective action, a working group is currently conducting an analysis of the issue to prevent such incident from reoccurring.
 
Event or Problem Description
When opening the blister in operating room, the customer noticed that the graft was of a different size than it was stated on the labeling (probably 30 mm in diameter instead of 16 mm as mentioned on the labeling).The device was not used and was returned for evaluation.

Brand Name
HEMAGARD KNITTED
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key6543324
Report Number1640201-2017-00012
Device Sequence Number16427680
Product Code DSY
UDI-Device Identifier00384401014287
UDI-Public00384401014287
Combination Product (Y/N)N
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/31/2020
Device Model NumberHEMAGARD KNITTED GRAFT
Device Catalogue NumberHGK0016-40
Device Lot Number15H06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2017
Initial Report FDA Received Date05/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1